# SDR SIMA20150217005

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 29,223 hours, 20,476 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 840534AEC
- Part serial: 110
- Condition: Faulty
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF, PAX DOOR HDL, CAUTION MSG.  THEN FOLLOWED BY PAX DOOR WARNING MSG.  R & R DOOR PROX SENSOR PX101 IAW MM 52-70-04.  INSPECTED ADJUSTMENT OF SENSOR PX107 IAW MM 52-70-04-820-808.  OPERATIONS CHECKED GOOD.
